RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 6, Pages 1250–1262 (Mi smj2491)  

This article is cited in 1 scientific paper (total in 1 paper)

The Green's function of a five-point discretization of a two-dimensional finite-gap Schrödinger operator: The case of four singular points on the spectral curve

B. O. Vasilevskiĭ

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics, Bogolyubov Laboratory of Geometric Methods in Mathematical Physics, Moscow, Russia

Abstract: We consider a regular Riemann surface of finite genus and “generalized spectral data”, a special set of distinguished points on it. From them we construct a discrete analog of the Baker–Akhiezer function with a discrete operator that annihilates it. Under some extra conditions on the generalized spectral data, the operator takes the form of the discrete Cauchy–Riemann operator, and its restriction to the even lattice is annihilated by the corresponding Schrödinger operator. In this article we construct an explicit formula for the Green's function of the indicated operator. The formula expresses the Green's function in terms of the integral along a special contour of a differential constructed from the wave function and the extra spectral data. In result, the Green's function with known asymptotics at infinity can be obtained at almost every point of the spectral curve.

Keywords: discrete operator, finite-gap operator, GreenТs function, M-curve.

Full text: PDF file (336 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:6, 994–1004

Bibliographic databases:

UDC: 514.84
Received: 04.02.2013

Citation: B. O. Vasilevskiǐ, “The Green's function of a five-point discretization of a two-dimensional finite-gap Schrödinger operator: The case of four singular points on the spectral curve”, Sibirsk. Mat. Zh., 54:6 (2013), 1250–1262; Siberian Math. J., 54:6 (2013), 994–1004

Citation in format AMSBIB
\Bibitem{Vas13}
\by B.~O.~Vasilevski{\v\i}
\paper The Green's function of a~five-point discretization of a~two-dimensional finite-gap Schr\"odinger operator: The case of four singular points on the spectral curve
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 6
\pages 1250--1262
\mathnet{http://mi.mathnet.ru/smj2491}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184090}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 6
\pages 994--1004
\crossref{https://doi.org/10.1134/S0037446613060049}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329110700004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891308217}


Linking options:
  • http://mi.mathnet.ru/eng/smj2491
  • http://mi.mathnet.ru/eng/smj/v54/i6/p1250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. S. Mauleshova, “The dressing chain and one-point commuting difference operators of rank 1”, Siberian Math. J., 59:5 (2018), 901–908  mathnet  crossref  crossref  isi
  • —ибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:163
    Full text:43
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019